Skip to Main content Skip to Navigation
Journal articles

Tableau atoms and a new Macdonald positivity conjecture

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622638
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:12:45 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622638, version 1

Collections

Citation

L. Lapointe, Alain Lascoux, J. Morse. Tableau atoms and a new Macdonald positivity conjecture. Duke Mathematical Journal, Duke University Press, 2003, 116 (1), pp.103-146. ⟨hal-00622638⟩

Share

Metrics

Record views

203